MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable triglycerides, bilirubin total gen.3, uric acid ver.2, and calcium gen.2 results for 2 patient samples on a cobas c 111 analyzer module.On (b)(6) 2025, patient 1 had an initial total bilirubin result of 19.4 umol/l and a triglycerides result of 4.61 mmol/l from another laboratory.The sample was repeated on the customer's c111 analyzer and the total bilirubin result was 14.3 umol/l and the triglycerides result was 3.15 mmol/l.On (b)(6) 2025, a sample for patient 2 was repeated 8 times on the c111 analyzer.On (b)(6) 2025, the sample had total bilirubin results of 29.8 umol/l, 28.8 umol/l, 28.8 umol/l, and 29.3 umol/l.On (b)(6), the sample had results of 37.8 umol/l, 35.4 umol/l, 35.4 umol/l, and 35.4 umol/l.On (b)(6) 2025, the sample had uric acid results of 278.0 umol/l, 279.3 umol/l, 282.8 umol/l, and 281.7 umol/l.On (b)(6), the sample had results of 365.2 umol/l, 337.3 umol/l, 356.7 umol/l, and 348.4 umol/l.On (b)(6), the sample had calcium results of 2.29 mmol/l, 2.32 mmol/l, 2.32 mmol/l, and 2.32 mmol/l.On (b)(6), the sample had results of 2.92 mmol/l, 2.71 mmol/l, 2.83 mmol/l, and 2.83 mmol/l.
 
Additional Manufacturer Narrative
The reagent lot numbers and expiration dates were not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) found that the end of the probe was yellow and replaced it along with the seal cap, teflon seal, and fluid filter.Qc was performed successfully.The service maintenance actions performed by the fse resolved the issue.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22795434
Report Number1823260-2025-02471
Device Sequence Number8511755
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown